Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 672385, 8 pages
http://dx.doi.org/10.1155/2015/672385
Research Article

Topological Structures of Derivative Weighted Composition Operators on the Bergman Space

1Department of Mathematics, Hebei University of Technology, Tianjin 300401, China
2Institute of Mathematics, School of Science, Tianjin University of Technology and Education, Tianjin 300222, China
3Department of Mathematics, Tianjin University, Tianjin 300072, China
4Center for Applied Mathematics, Tianjin University, Tianjin 300072, China

Received 24 July 2015; Accepted 20 October 2015

Academic Editor: Nikolai L. Vasilevski

Copyright © 2015 Ce-Zhong Tong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. C. Cowen and B. D. MacCluer, Composition Operators on Spaces of Analytic Functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, Fla, USA, 1995. View at MathSciNet
  2. J. H. Shapiro, Composition Operators and Classical Function Theory, Universitext: Tracts in Mathematics, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. H. Zhu, Operator Theory in Function Spaces, Marcel Dekker, New York, NY, USA, 1990. View at MathSciNet
  4. K. H. Zhu, Spaces of Holomorphic Functions in the Unit Ball, Graduate Texts in Mathematics, Springer, New York, NY, USA, 2005. View at MathSciNet
  5. Ž. Čučkovič and R. Zhao, “Weighted composition operators on the Bergman space,” Journal of the London Mathematical Society, vol. 70, no. 2, pp. 499–511, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. Hammond and B. D. MacCluer, “Isolation and component structure in spaces of composition operators,” Integral Equations and Operator Theory, vol. 53, no. 2, pp. 269–285, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Z. H. Zhou and R. Y. Chen, “Weighted composition operators fom F(p, q, s) to Bloch type spaces,” International Journal of Mathematics, vol. 19, no. 8, pp. 899–926, 2008. View at Google Scholar
  8. Z. H. Zhou and J. H. Shi, “Compactness of composition operators on the Bloch space in classical bounded symmetric domains,” The Michigan Mathematical Journal, vol. 50, no. 2, pp. 381–405, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. Berkson, “Composition operators isolated in the uniform operator topology,” Proceedings of the American Mathematical Society, vol. 81, no. 2, pp. 230–232, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B. D. MacCluer, “Components in the space of composition operators,” Integral Equations and Operator Theory, vol. 12, no. 5, pp. 725–738, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. H. Shapiro and C. Sundberg, “Isolation amongst the composition operators,” Pacific Journal of Mathematics, vol. 145, no. 1, pp. 117–152, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  12. E. A. Gallardo-Gutiérrez, M. J. González, P. J. Nieminen, and E. Saksman, “On the connected component of compact composition operators on the Hardy space,” Advances in Mathematics, vol. 219, no. 3, pp. 986–1001, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. P. S. Bourdon, “Components of linear-fractional composition operators,” Journal of Mathematical Analysis and Applications, vol. 279, no. 1, pp. 228–245, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. Moorhouse, “Compact differences of composition operators,” Journal of Functional Analysis, vol. 219, no. 1, pp. 70–92, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. T. Kriete and J. Moorhouse, “Linear relations in the Calkin algebra for composition operators,” Transactions of the American Mathematical Society, vol. 359, no. 6, pp. 2915–2944, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. E. Saukko, “Difference of composition operators between standard weighted Bergman spaces,” Journal of Mathematical Analysis and Applications, vol. 381, no. 2, pp. 789–798, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. E. Saukko, “An application of atomic decomposition in Bergman spaces to the study of differences of composition operators,” Journal of Functional Analysis, vol. 262, no. 9, pp. 3872–3890, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. B. R. Choe, H. Koo, and I. Park, “Compact differences of composition operators over polydisks,” Integral Equations and Operator Theory, vol. 73, no. 1, pp. 57–91, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. R. Choe, H. Koo, and I. Park, “Compact differences of composition operators on the Bergman spaces over the ball,” Potential Analysis, vol. 40, no. 1, pp. 81–102, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Z.-S. Fang and Z.-H. Zhou, “Differences of composition operators on the space of bounded analytic functions in the polydisc,” Abstract and Applied Analysis, vol. 2008, Article ID 983132, 10 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Z.-S. Fang and Z.-H. Zhou, “Differences of composition operators on the Bloch space in the polydisc,” Bulletin of the Australian Mathematical Society, vol. 79, no. 3, pp. 465–471, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. R. F. Allen, K. C. Heller, and M. A. Pons, “Compact differences of composition operators on weighted Dirichlet spaces,” Central European Journal of Mathematics, vol. 12, no. 7, pp. 1040–1051, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus